# SDR DL767010237

- Difficulty date: February 10, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 57,644 hours, 28,003 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER ENG START ELECTRICAL ODOR IN COCKPIT AND BY L1 DOOR.  FOUND EICAS MSG, FWD SUP FAN 1.  SECURED C/B H18.  RAN ENGS, PACKS, CKD E/E COMPARTMENT, FWD GALLEY.  UNABLE TO DUPLICATE WITH FAN DEACTIVATED.  FWD FAN TO MCO/PLAC 21-58-03A.
